Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: Why Would One Feel Extremely Tired Cutting Down Be bleauberry

Posted by johnj on July 2, 2008, at 21:03:11

In reply to Re: Why Would One Feel Extremely Tired Cutting Down Be, posted by bleauberry on July 2, 2008, at 20:14:52

Finally, after almost one year I am feeling hope. The anxiety out of nowhere, fatigue, insomnia, etc., appears to be abating. Remeron was the drug that was harder to quit than benzos. It really messes with the adrenals in my opinion. Everything I found in old posts was pretty damn accurate. I can't imagine a harder drug to get off of than remeron.

When you mentioned rebuiling and energy that really hit home. I was eating so much, constantly hungry and losing weight. It has finally stabilized and I actually have gained 4 pounds of much needed weight. I went to every doctor out there and one very wise doc told me I had to wait it out a full year. I saw her today and she said I look better now and was very encouraging. There WILL be ups and downs but she told me to stay the course and I will try. Who knows maybe I can recover fully?

Meditation, taichi, and gigong have been very important to my health.

How are you blueberry?

johnj


Share
Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:johnj thread:837675
URL: http://www.dr-bob.org/babble/20080626/msgs/837751.html